On the prime density of Lucas sequences
Journal de théorie des nombres de Bordeaux, Volume 8 (1996) no. 2, p. 449-459

The density of primes dividing at least one term of the Lucas sequence L n (P) n=0 , defined by L 0 (P)=2,L 1 (P)=P and L n (P)=PL n-1 (P)+L n-2 (P) for n2, with P an arbitrary integer, is determined.

On donne la densité des nombres premiers qui divisent au moins un terme de la suite de Lucas L n (P) n=0 , définie par L 0 (P)=2,L 1 (P)=P et L n (P)=PL n-1 (P)+L n-2 (P) pour n2, avec P entier arbitraire.

@article{JTNB_1996__8_2_449_0,
     author = {Moree, Pieter},
     title = {On the prime density of Lucas sequences},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {8},
     number = {2},
     year = {1996},
     pages = {449-459},
     zbl = {0873.11058},
     mrnumber = {1438482},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1996__8_2_449_0}
}
Moree, Pieter. On the prime density of Lucas sequences. Journal de théorie des nombres de Bordeaux, Volume 8 (1996) no. 2, pp. 449-459. http://www.numdam.org/item/JTNB_1996__8_2_449_0/

[1] C. Ballot, Density of prime divisors of linear recurrences, Mem. of the Amer. Math. Soc. 551, 1995. | MR 1257079 | Zbl 0827.11006

[2] F. Halter-Koch, Arithmetische Theorie der Normalkörper von 2-Potenzgrad mit Diedergruppe, J. Number Theory 3 (1971), 412-443. | MR 285511 | Zbl 0229.12006

[3] H. Hasse, Uber die Dichte der Primzahlen p, für die eine vorgegebene ganzrationale Zahl a ≠ 0 von gerader bzw., ungerader Ordnung mod. p ist, Math. Ann. 166 (1966), 19-23. | MR 205975 | Zbl 0139.27501

[4] J.C. Lagarias, The set of primes dividing the Lucas numbers has density 2/3, Pacific J. Math. 118 (1985), 449-461 (Errata, Pacific J. Math. 162 (1994), 393-397). | MR 789184 | Zbl 0569.10003

[5] P. Moree, Counting divisors of Lucas numbers, MPI-preprint, no. 34, Bonn, 1996. | MR 1663806

[6] R.W.K. Odoni, A conjecture of Krishnamurty on decimal periods and some allied problems, J. Number Theory 13 (1981), 303-319. | MR 634201 | Zbl 0471.10031

[7] P. Ribenboim, The book of prime number records, Springer-Verlag, Berlin etc., 1988. | MR 931080 | Zbl 0642.10001

[8] P. Ribenboim, Catalan's conjecture, Academic Press, Boston etc., 1994. | MR 1259738 | Zbl 0824.11010

[9] P. Stevenhagen, The number of real quadratic fields having units of negative norm, Experimental Mathematics 2 (1993), 121-136. | MR 1259426 | Zbl 0792.11041

[10] K. Wiertelak, On the density of some sets of primes. IV, Acta Arith. 43 (1984), 177-190. | MR 736730 | Zbl 0531.10049